Alert archive / Maryland / Areal Flood Warnings in 2016

Areal Flood Warning 25, NWS Philadelphia/Mount Holly

September 30, 2016Caroline County, Queen Anne's County, Maryland; Kent County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 30, 2016, 10:30 AM EDT for Caroline County, Queen Anne's County, Maryland; Kent County, Delaware. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2016, 10:30 AM EDT (14:30 UTC)
Expired
Sep 30, 2016, 2:30 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Kent County, DE, Caroline County, MD, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 23 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
971 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

048 
WGUS41 KPHI 301430
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT FRI SEP 30 2016

DEC001-MDC011-035-301830-
/O.NEW.KPHI.FA.W.0025.160930T1430Z-160930T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-QUEEN ANNE'S MD-CAROLINE MD-
1030 AM EDT FRI SEP 30 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  KENT COUNTY IN CENTRAL DELAWARE...
  SOUTHEASTERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
  CAROLINE COUNTY IN EASTERN MARYLAND...

* UNTIL 230 PM EDT

* AT 1026 AM EDT...RAINFALL ACROSS PORTIONS OF THE WARNED AREA HAS
  EXCEEDED 8 INCHES THE LAST 36 HOURS. LOCAL CREEKS AND STREAMS
  CONTINUED TO RISE. ROADS REMAIN CLOSED. DO NOT DRIVE AROUND
  BARRICADES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3871 7584 3868 7593 3870 7599 3875 7600
      3881 7590 3888 7595 3901 7597 3925 7575
      3934 7546 3915 7537 3905 7537 3895 7530
      3896 7539 3892 7541 3891 7547 3884 7559
      3883 7572 3865 7571

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 30, 10:22 AM EDT, 8 minutes earlier.

Area forecast discussion, Sep 30, 10:22 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1022 AM EDT Fri Sep 30 2016

.SYNOPSIS...
A frontal boundary will remain stationary to our south today
through Saturday with high pressure to our north, and an area of
low pressure to our west. The high pressure will begin to break
down Saturday night into Sunday. The low to our west will then
lift through the Great Lakes region and into the northeast over
the weekend, before weakening on Monday. This will pull the
frontal boundary across our area Sunday. High pressure builds to
our north for Tuesday into Thursday with a northeast flow across
the area.

&&

.NEAR TERM /THROUGH TONIGHT/...
Heaviest rains have basically occurred in the watch area and the
remaining rains will decrease in intensity to drizzle from south
to north later today.

Two day totals since roughly 12z/28.

Harbeson        13.89"
Stockley        11.05
Ellendale        9.68
Selbyville       8.62
Georgetown ASOS  8.65

In the process of trimming watches and warnings in a general
clean up after the event.

Will post around noon, a two 48 hour storm total rainfall summary
and a few max wind gusts that occurred between 1 PM yesterday and
5 am this morning...mostly in the 40-44 kt range from Dover DE
then northeastward along the coasts.

Rivers still rising... appears southern DE...highest stream stage
since 1999 will occur...the 10-14" rains were real. DOX STA has a
good handle on the amounts. Legacy STP that most everyone sees is
too low and I'm using for now, an 80 20 blend weighted to the DOX
STA.

Tonight...The mid level flow shifts a bit more southwesterly
overnight, this will decrease the moisture advection somewhat.
Additionally, the pressure gradient will continue to relax,
meaning low level flow will drop off sharply through the overnight
hours. With very limited instability, expect all precip overnight
to be stratiform and light.

&&

.SHORT TERM /SATURDAY/...
Cloudy and not quite as cool... a bit of drizzle or a few low top
showers possible.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Unsettled weather continues to be forecast for much of the
extended period, especially into the weekend.

By Sunday, the high to our north begins to move eastward, and the
low to our west will begin lifting back toward the Great Lakes
region. This will eventually pull the frontal boundary to our
south across our area on Sunday. There will continue to be a
chance of showers through Sunday as several short wave/vorticity
impulses move across the area as the closed low aloft begins to
break down and lift to the northeast.

On Monday, the mid-level low will be moving across the area, and
the surface low to our north will weaken as it moves into New
England. As the mid-level low crosses the area, there could be
some scattered showers affecting the area Monday into Monday
night.

For Tuesday into Thursday, high pressure builds to our north and
noses its way across our area. With the high to our north, an
onshore flow will develop again, which may end up leading to more
cloud cover and cooler conditions. The mid-level trough continues
to slowly move across the area Tuesday, which could keep a chance
of showers across the area. By Wednesday and Thursday, the trough
moves eastward, but with the northeasterly flow and continued
moisture, there could be some light rain or drizzle across the
area.

The focus beyond the extended turns to Hurricane Matthew. The
current tracks from the long term guidance is for the system to
make the turn to the right and away from the coast before reaching
our area. We will need to continue monitoring the forecast over
the next several days for adjustments to the forecast track.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...MVFR cigs variable IFR conditions in periods of rain and
drizzle. Gusty northeast winds 20 to 30 kt slowly diminishing
later on.

Tonight...Probably mostly IFR cigs with a chance of showers late.
North-northeast wind.

Saturday...IFR cigs should improve MVFR CIGS. mainly north=east
wind.

OUTLOOK...
Saturday night...A prolonged period of MVFR or IFR conditions
with periods of rain is expected to affect the TAF sites through
the period. East to northeast winds are expected to gust 15-20
knots on Saturday.

Sunday-Monday...Some improvement, possibly to VFR. Showers remain
possible.

Monday night-Tuesday...MVFR or IFR conditions likely to return.
Showers remain possible again. East to northeast winds are expected to
gust 15-20 knots on Tuesday.

&&

.MARINE...
Gale conditions continue on the NJ coastal waters, but winds are
expected to decrease this afternoon. Once winds drop below gale
conditions, a small craft advisory will replace the GLW through
tonight due to both wind gusts near 25 kt and lingering high seas.

Otherwise, SCA today DE Bay and SCA DE Atlc waters into Saturday
though mainly for hazardous seas tonight and Saturday. gusts still
near 35 kt near the entrance to De Bay should diminish shortly.

OUTLOOK...

Saturday night-Sunday...Winds and seas expected to drop below Small
Craft Advisory levels.

Sunday night-Monday night...Conditions expected to remain below
Small Craft Advisory levels.

Tuesday...Small Craft Advisory conditions may return to the waters.

RIP CURRENTS... This mornings forecast was the last of this season.
Thank you for your support, especially spreading the safety
messages. We think lack of awareness of the silent danger of rip
currents is why so many lives are lost. For best chance of safety,
swim in the presence of lifeguards.

There is a high risk for the formation of dangerous rip currents
along the NJ shore and the DE beaches today. Wave heights should
slowly diminish this afternoon.

Water temps have cooled into the upper 60s to around 70. So for
those who still enjoy swimming in those somewhat cooler waters...
be alert for the potential strong and dangerous rips toward the
end of next week as a by product of the probable distant seaward
passage of Matthew, provided Matthew makes it north of Bermuda.

&&

.HYDROLOGY...
The heaviest rains have already occurred. The watch is maintained
for several still rising streams.

Appears southern DE...highest stream stage since 1999 will occur...the
10-14" rains were real. DOX STA has a good handle on the amounts.
Legacy STP that most everyone sees is too low and I'm using for
now, an 80 20 blend, weighted to the DOX STA.

Two day totals since roughly 12z/28.

Harbeson        13.89"
Stockley        11.05
Ellendale        9.68
Selbyville       8.62
Georgetown ASOS  8.65

&&

.TIDES/COASTAL FLOODING...
Minor tidal flooding is occuring with this mornings high tide
cycle for all but the tidal Delaware River. Going to be very
close to moderate for upper DE Bay.

As for the high tide cycle this evening, tidal flooding concerns
will depend, to a large part on how quickly the winds drop off
through the day today. For now, am forecasting that winds will
drop off quickly by mid day (except along the far northern shore)
which should lessen the threat for this evening's high tide. This
will need to be revisited through the day.

&&

.CLIMATE...
Georgetown broke its daily rainfall record with 6.52 inches. Here
are today's rainfall records.

Sept 30

ACY 1.76 1964
PHL 2.41 2010
ILG 4.32 2010
TTN 1.50 1924
GED 3.15 1964

Updated this morning at 830 AM:

September will be/is a top 10 warmest month through most of our
forecast area, for the 3rd consecutive month!

Also September will be/is enjoying a second consecutive top 5
warmest month in the period of record for PHL and ABE.

We've run the actual numbers through the 29th, then added the
forecast high/low for today.

Philadelphia: The 73.5 degree average is 4.4 degrees above the
monthly normal of 69.1. This will be the #5 warmest September on
record for Philadelphia.

Philadelphia September average temperature rankings

75.4 -1881
74.5 -2015
74.1 -1931 74.1 -1930
73.8 -2005
73.5 -2016
72.9 -2010 72.9 - 1921

Philly ranked #7 warmest July followed by a warmest ever August in
the POR dating back to 1874.

Atlantic City: 71.1 degree monthly average temperature, or nearly 4
degrees above the monthly normal of 67.2. This equates to an 8th
warmest September in the period of record dating back to 1874.
Atlantic City recorded a #7 warmest July and then a warmest ever
August.

73.3 - 1961
72.8 - 1881
72.3 - 1931 and 1930
71.7 - 1921
71.6 - 2015
71.5 - 1933
71.3 - 2005

71.1 - 2016 #8
71.0 - 2010
70.6 - 2011 and 1906

Allentown: 69.1 degrees, or 5.2 degrees above the monthly normal
of 63.9 and a 5th warmest September on record. Allentown ranked
8th warmest July and #2 warmest August in the period of record.

70.8 - 1961
70.3 - 1980
69.7 - 2015
69.4 - 1931
69.1 - 2016
68.7 - 2005

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 4 PM EDT this afternoon for PAZ070.
NJ...High Rip Current Risk until 6 PM EDT this evening for NJZ014-
     024>026.
     Wind Advisory until noon EDT today for NJZ014-025-026.
     Coastal Flood Advisory until noon EDT today for NJZ012>014-
     020>027.
     Flash Flood Watch until 4 PM EDT this afternoon for NJZ016-021-
     023-024.
     Coastal Flood Advisory until 2 PM EDT this afternoon for
     NJZ016.
DE...High Rip Current Risk until 6 PM EDT this evening for DEZ004.
     Coastal Flood Advisory until noon EDT today for DEZ002>004.
     Flash Flood Watch until 4 PM EDT this afternoon for DEZ001>004.
     Coastal Flood Advisory until 2 PM EDT this afternoon for
     DEZ001.
MD...Flash Flood Watch until 4 PM EDT this afternoon for MDZ008-012-
     015-019-020.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ452-453.
     Gale Warning until 2 AM EDT Saturday for ANZ450-451.
     Small Craft Advisory until 11 PM EDT this evening for ANZ454-
     455.
     Small Craft Advisory until 5 PM EDT this afternoon for ANZ430-
     431.

&&

Synopsis...Robertson
Near Term...Drag/Johnson 1023
Short Term...Johnson
Long Term...Robertson
Aviation...Drag/Johnson/Robertson
Marine...Drag/Johnson/Robertson
Hydrology...
Tides/Coastal Flooding...1023
Climate...
Hazardous weather outlook, Sep 30, 10:14 AM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 AM EDT FRI SEP 30 2016

NJZ001-007>010-015-017>019-PAZ054-055-060>062-071-101>106-011415-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1014 AM EDT FRI SEP 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-NJZ021-023-011415-
KENT-INLAND SUSSEX-CUMBERLAND-CAPE MAY-
1014 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-013-020-022-027-011415-
MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON-
1014 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-PAZ070-011415-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-DELAWARE-
1014 AM EDT FRI SEP 30 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016-011415-
NEW CASTLE-SALEM-
1014 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-025-026-011415-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
1014 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-011415-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-
1014 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-011415-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1014 AM EDT FRI SEP 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452-453-011415-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
1014 AM EDT FRI SEP 30 2016

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-011415-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
1014 AM EDT FRI SEP 30 2016

...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 30, 4:30 AM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EDT FRI SEP 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     FLOOD            1 SSW MISPILLION LIGHT  38.94N  75.32W
09/29/2016                   SUSSEX             DE   DEPT OF HIGHWAYS

            CEDAR BEACH ROAD...ROUTE 36...CLOSED AT LIGHTHOUSE ROAD
            DUE TO FLOODING

&&

EVENT NUMBER PHI1602058

SFJ
Local storm report, Sep 30, 4:39 AM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 AM EDT FRI SEP 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     FLOOD            1 ESE HOMESTEAD MOBILE  38.60N  75.37W
09/29/2016                   SUSSEX             DE   DEPT OF HIGHWAYS

            LONG DRAIN ROAD CLOSED BETWEEN ROUTE 20 AND CROSS KEYS
            ROAD DUE TO FLOODING

&&

EVENT NUMBER PHI1602059

SFJ
Local storm report, Sep 30, 4:53 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 AM EDT FRI SEP 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLOOD            OAK ORCHARD             38.60N  75.17W
09/29/2016                   SUSSEX             DE   911 CALL CENTER

            MINOR STREET FLOODING REPORTED...TIME ESTIMATED FROM
            RADAR

0300 AM     FLOOD            MILTON                  38.78N  75.31W
09/29/2016                   SUSSEX             DE   911 CALL CENTER

            MINOR STREET FLOODING REPORTED...TIME ESTIMATED FROM
            RADAR

0650 AM     FLOOD            1 ESE HOMESTEAD MOBILE  38.60N  75.37W
09/29/2016                   SUSSEX             DE   DEPT OF HIGHWAYS

            LONG DRAIN ROAD CLOSED BETWEEN ROUTE 20 AND CROSS KEYS
            ROAD DUE TO FLOODING

0909 AM     FLOOD            PRESTON                 38.71N  75.91W
09/29/2016                   CAROLINE           MD   EMERGENCY MNGR

            WATERSTREET AND SHOPTANK RIVER ROAD CLOSED

0909 AM     FLOOD            AMERICAN CORNER         38.77N  75.82W
09/29/2016                   CAROLINE           MD   EMERGENCY MNGR

            RIVER LANDING ROAD CLOSED DUE TO FLOODING

0909 AM     FLOOD            AMERICAN CORNER         38.77N  75.82W
09/29/2016                   CAROLINE           MD   EMERGENCY MNGR

            RICHARDSON ROAD PARTLY CLOSED DUE TO FLOODING.

1246 PM     FLOOD            1 SSW MISPILLION LIGHT  38.94N  75.32W
09/29/2016                   SUSSEX             DE   DEPT OF HIGHWAYS

            CEDAR BEACH ROAD...ROUTE 36...CLOSED AT LIGHTHOUSE ROAD
            DUE TO FLOODING

0142 PM     NON-TSTM WND DMG MILFORD                 38.91N  75.43W
09/29/2016                   SUSSEX             DE   TRAINED SPOTTER

            1 TREE LIMBS BROKEN OFF

0300 PM     FLOOD            HARBESON                38.72N  75.28W
09/29/2016                   SUSSEX             DE   DEPT OF HIGHWAYS

            HARBESON ROAD...ROUTE 5...IS CLOSED IN A COUPLE OF
            LOCATIONS. SHOULDERS WASHED OUT BETWEEN ROADS 285 AND
            302.

0510 PM     FLOOD            WOOD BRANCH             38.67N  75.36W
09/29/2016                   SUSSEX             DE   COUNTY OFFICIAL

            ROAD FLOODED

0603 PM     FLOOD            DAGSBORO                38.55N  75.25W
09/29/2016                   SUSSEX             DE   DEPT OF HIGHWAYS

            ROUTE 113 FLOODED NEAR RTE 26.

0808 PM     FLOOD            HARBESON                38.72N  75.28W
09/29/2016                   SUSSEX             DE   DEPT OF HIGHWAYS

            HUDSON ROAD FLOODED

1000 PM     FLOOD            BETHANY BEACH           38.54N  75.07W
09/29/2016                   SUSSEX             DE   DEPT OF HIGHWAYS

            ROUTE 1 CLOSED BETWEEN BETHANY BEACH AND DEWEY BEACH
            DUE TO WATER ON THE ROADWAY

1130 PM     FLOOD            MILFORD CROSSING        38.93N  75.44W
09/29/2016                   KENT               DE   911 CALL CENTER

            MINOR FLOODING IN FLOOD PRONE AREAS.

1200 AM     HEAVY RAIN       CAPE MAY                38.94N  74.90W
09/30/2016  M3.74 INCH       CAPE MAY           NJ   CO-OP OBSERVER

            TOTAL FROM MIDNIGHT EDT TO MIDNIGHT EDT. NO SIGNIFICANT
            PONDING OF WATER NOTED

0400 AM     FLOOD            ODESSA                  39.46N  75.66W
09/30/2016                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            MARL PIT ROAD CLOSED BETWEEN US 13 AND BRICK MILL ROAD
            DUE TO WATER ON ROADWAY

0448 AM     HEAVY RAIN       SUSSEX COUNTY AIRPORT   38.69N  75.36W
09/30/2016  M8.69 INCH       SUSSEX             DE   ASOS

            FROM SEPTEMBER 27 THROUGH 430 AM SEPTEMBER 30

&&

EVENT NUMBER PHI1601929 PHI1601930 PHI1602059 PHI1601953 PHI1601954
PHI1601955 PHI1602058 PHI1601998 PHI1602056 PHI1602054 PHI1602055
PHI1602051 PHI1602057 PHI1602050 PHI1602052 PHI1602053 PHI1602060

SFJ
Local storm report, Sep 30, 6:28 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 AM EDT FRI SEP 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     HEAVY RAIN       CENTREVILLE             39.04N  76.07W
09/30/2016  M3.88 INCH       QUEEN ANNES        MD   TRAINED SPOTTER

            STORM TOTAL AS OF 6 AM

&&

EVENT NUMBER PHI1602061

SFJ
Local storm report, Sep 30, 6:40 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EDT FRI SEP 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     HEAVY RAIN       4 NNW HARRINGTON        38.98N  75.60W
09/30/2016  M5.76 INCH       KENT               DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1602062

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 2:40 AM EDTAreal Flood WarningPHICaroline, Queen Anne's4 hr
Sep 30, 3:34 AM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's4 hr
Sep 30, 6:44 AM EDTAreal Flood WarningPHICaroline, Queen Anne's4 hr
Sep 30, 7:24 AM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's4 hr
Sep 30, 2:29 PM EDTAreal Flood WarningPHICaroline, Queen Anne's19 hr
Sep 30, 1:40 AM EDTCoastal Flood AdvisoryPHIKent, New Castle, Sussex13 hr
Sep 30, 4:09 AM EDTRiver Flood WarningPHINew Castle13 hr
Sep 30, 5:29 AM EDTAreal Flood WarningPHISussex4 hr
Sep 30, 9:02 AM EDTAreal Flood WarningPHISussex39 hr
Sep 30, 3:03 PM EDTCoastal Flood AdvisoryPHIKent, Sussex20 hr
Sep 30, 6:04 PM EDTRip Current StatementPHISussex3 hr

Nearby

Areal Flood Warnings in Maryland, 2016Areal Flood Warnings in Delaware, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.